# SDR A6WA201040108

- Difficulty date: February 12, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 14,185 hours, 13,412 cycles
- Engine: Ge CF343B1
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Damaged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR HARD TO OPEN (FROM INSIDE).  CK OPS TEST OF SERVICE DOOR LATCH MECHANISM AND CHECKS BAD DOOR CLOSED AND LOCKED REF 180875/2 FOR MEL CMH 2-12-12:20.   REMOVED SERVICE DOOR HANDLE, CLEANED AND LUBED RETURN TUBE AND RETURN GUIDE BOLT IAW AMM 52-41-03, OPS CHECK GOOD, REMOVED FROM MEL.
